# SDR FDEA201210023534

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS NUMBEROUS SMALL SCRATCHES AND NICKS BETWEEN BS 1360 -1380 AND STR 26L -26R.  SCRATCHES AND NICKS REMOVED IAW SRM 51-10-01, REV 107 AND FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL 11, REV 107.  SKIN REMOVED AND REPLACED WITH NEW SKIN IAW DWG 146N3300, SHT 15, REV A, SHT 16 REV- AND SHT 17, REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
